Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Urine smells like bread after taking of amoxicillin for sinusitis

i am 14, and female. Due to sinusitis I recently went to the doctor and they gave me amoxicillin and motrin 600 for headaches Now after taking the amoxicillian for the last week my urine smells like bread I would suspect a yeast infection however i have been taking acidophilis vitamins to prevent it. Is it possible that this is just a pre menstrual effect or a yeast infection? I have also just started my period, so i would assume it could be related to that.
Asked On : Sat, 2 Apr 2011
Answers:  1 Views:  497
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi dear
Welcome to HealthcareMagic.
With all the precautions you tooks , it unlikely to get an yeast infection.It is unlikely that it could be yeast infection but anyways get it checked with Gynecologist.

Take care.
Answered: Sat, 2 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor